# SDR UIEA200700430

- Difficulty date: October 2, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 31,834 hours, 5,374 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Cowling
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE RIGHT T/R TRANSLATING COWL LOWER FAIRING HAS A CRACK APPROX 3.0 INCHES AT THE FORWARD SECTION AND RIVETS PULLING THROUGH AT THE AFT SECTION.  RIVETS REPLACED IAW SRM 51-40-02.  AN INTERIM REPAIR WAS DONE TO THE CRACKED FAIRING BY STOP DRILLING AND INSTALLING AN EXTERNAL DOUBLER IAW XEO 78-092607.
